Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2018 (2018), Article ID 7213606, 12 pages
https://doi.org/10.1155/2018/7213606
Research Article

Heteroclinic Bifurcation Behaviors of a Duffing Oscillator with Delayed Feedback

1Department of Traffic and Transportation, Shijiazhuang Tiedao University, Shijiazhuang 050043, China
2Department of Mathematics and Physics, Shijiazhuang Tiedao University, Shijiazhuang 050043, China
3Department of Engineering Mechanics, Shijiazhuang Tiedao University, Shijiazhuang 050043, China

Correspondence should be addressed to Shao-Fang Wen

Received 17 July 2017; Revised 22 November 2017; Accepted 21 December 2017; Published 21 January 2018

Academic Editor: Gianluca Gatti

Copyright © 2018 Shao-Fang Wen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. H. Nayfeh and D. T. Mook, Nonlinear Oscillations, John Wiley & Sons, New York, NY, USA, 1979. View at MathSciNet
  2. S. Yang and Y. Shen, “Recent advances in dynamics and control of hysteretic nonlinear systems,” Chaos, Solitons & Fractals, vol. 40, no. 4, pp. 1808–1822, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. I. Kovacic and M. J. Brennan, “The Duffing Equation: Nonlinear Oscillators and their Behaviour,” The Duffing Equation: Nonlinear Oscillators and their Behaviour, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Shen, S. Yang, and X. Liu, “Nonlinear dynamics of a spur gear pair with time-varying stiffness and backlash based on incremental harmonic balance method,” International Journal of Mechanical Sciences, vol. 48, no. 11, pp. 1256–1263, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Li, J. Hou, and Y. Shen, “Slow-fast effect and generation mechanism of Brusselator based on coordinate transformation,” Open Physics, vol. 14, no. 1, pp. 261–268, 2016. View at Publisher · View at Google Scholar · View at Scopus
  6. Y.-J. Shen, L. Wang, S.-P. Yang, and G.-S. Gao, “Nonlinear dynamical analysis and parameters optimization of four semi-active on-off dynamic vibration absorbers,” Journal of Vibration and Control, vol. 19, no. 1, pp. 143–160, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Ding, “Periodic responses of a pulley-belt system with one-way clutch under inertia excitation,” Journal of Sound and Vibration, vol. 353, pp. 308–326, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Jing and R. Wang, “Complex dynamics in Duffing system with two external forcings,” Chaos, Solitons & Fractals, vol. 23, no. 2, pp. 399–411, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Shen, S. Yang, H. Xing, and H. Ma, “Primary resonance of Duffing oscillator with two kinds of fractional-order derivatives,” International Journal of Non-Linear Mechanics, vol. 47, no. 9, pp. 975–983, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Shen, S. Yang, H. Xing, and G. Gao, “Primary resonance of Duffing oscillator with fractional-order derivative,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3092–3100, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Y. Hu and Z. H. Wang, Dynamics of Controlled Mechanical Systems with Delayed Feedback, Springer Berlin Heidelberg, Berlin, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. H. Wang and H. Y. Hu, “Stability switches of time-delayed dynamic systems with unknown parameters,” Journal of Sound and Vibration, vol. 233, no. 2, pp. 215–233, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z.-M. Ge, C.-L. Hsiao, and Y.-S. Chen, “Nonlinear dynamics and chaos control for a time delay Duffing system,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 187–199, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. F. Wen, Y. J. Shen, and S. P. Yang, “Dynamical analysis of Duffing oscillator with fractional-order feedback with time delay,” Acta Physica Sinica, vol. 65, Article ID 094502, 2016. View at Google Scholar
  15. A. C. J. Luo, “Time-Delayed Duffing Oscillator,” in Memorized Discrete Systems and Time-Delay, pp. 271–296, Springer International Publishing, Switzerland, 2017. View at Google Scholar
  16. Y. A. Amer, A. T. EL-Sayed, and A. A. Kotb, “Nonlinear vibration and of the Duffing oscillator to parametric excitation with time delay feedback,” Nonlinear Dynamics, vol. 85, no. 4, pp. 2497–2505, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. J. C. Ji and A. Y. T. Leung, “Bifurcation control of a parametrically excited Duffing system,” Nonlinear Dynamics, vol. 27, no. 4, pp. 411–417, 2002. View at Publisher · View at Google Scholar · View at Scopus
  18. W. Zhang, M. H. Yao, and J. H. Zhang, “Using the extended Melnikov method to study the multi-pulse global bifurcations and chaos of a cantilever beam,” Journal of Sound and Vibration, vol. 319, no. 1-2, pp. 541–569, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Theodossiades and S. Natsiavas, “Non-linear dynamics of gear-pair systems with periodic stiffness and backlash,” Journal of Sound and Vibration, vol. 229, no. 2, pp. 287–310, 2000. View at Publisher · View at Google Scholar · View at Scopus
  20. R. Van Dooren, “Comments on "non-linear dynamics of gear-pair systems with periodic stiffness and backlash",” Journal of Sound and Vibration, vol. 244, no. 5, pp. 899–903, 2001. View at Publisher · View at Google Scholar · View at Scopus
  21. R. Rusinek, A. Mitura, and J. Warminski, “Time delay Duffing's systems: Chaos and chatter control,” Meccanica, vol. 49, no. 8, pp. 1869–1877, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. R. Rusinek, A. Weremczuk, K. Kecik, and J. Warminski, “Dynamics of a time delayed duffing oscillator,” International Journal of Non-Linear Mechanics, vol. 65, pp. 98–106, 2014. View at Publisher · View at Google Scholar
  23. B. R. Nana Nbendjo, R. Tchoukuegno, and P. Woafo, “Active control with delay of vibration and chaos in a double-well Duffing oscillator,” Chaos, Solitons & Fractals, vol. 18, no. 2, pp. 345–353, 2003. View at Publisher · View at Google Scholar · View at Scopus
  24. T. Jiang, Z. Yang, and Z. Jing, “Bifurcations and chaos in the duffing equation with parametric excitation and single external forcing,” International Journal of Bifurcation and Chaos, vol. 27, no. 8, Article ID 1750125, 2017. View at Google Scholar · View at MathSciNet
  25. A. Sharma, V. Patidar, G. Purohit, and K. . Sud, “Effects on the bifurcation and chaos in forced Duffing oscillator due to nonlinear damping,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2254–2269, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. Y. Shi, “Melnikov analysis of chaos and heteroclinic bifurcation in Josephson system driven by an amplitude-modulated force,” International Journal of Dynamics and Control, pp. 1-2, 2017. View at Publisher · View at Google Scholar
  27. X.-L. Yang, W. Xu, and Z.-K. Sun, “Influence of harmonic and bounded noise excitations on chaotic motion of Duffing oscillator with homoclinic and heteroclinic orbits,” Wuli Xuebao/Acta Physica Sinica, vol. 55, no. 4, pp. 1678–1686, 2006. View at Google Scholar · View at Scopus
  28. Z. K. Sun, W. Xu, X. L. Yang, and T. Fang, “Inducing or suppressing chaos in a double-well Duffing oscillator by time delay feedback,” Chaos, Solitons & Fractals, vol. 27, no. 3, pp. 705–714, 2006. View at Publisher · View at Google Scholar · View at Scopus
  29. M. S. Siewe, C. Tchawoua, and P. Woafo, “Melnikov chaos in a periodically driven Rayleigh-Duffing oscillator,” Mechanics Research Communications, vol. 37, no. 4, pp. 363–368, 2010. View at Publisher · View at Google Scholar · View at Scopus
  30. Y. Y. Cao, K. W. Chung, and J. Xu, “A novel construction of homoclinic and heteroclinic orbits in nonlinear oscillators by a perturbation-incremental method,” Nonlinear Dynamics, vol. 64, no. 3, pp. 221–236, 2011. View at Publisher · View at Google Scholar · View at Scopus
  31. Y. Chen and L. Yan, “Heteroclinic bifurcation analysis of Duffing-Van der pol system by the hyperbolic Lindstedt-Poincaré method,” Advanced Materials Research, vol. 538-541, pp. 2654–2657, 2012. View at Publisher · View at Google Scholar · View at Scopus
  32. R. Chacon, “Melnikov method approach to control of homoclinic/heteroclinic chaos by weak harmonic excitations,” Philosophical Transactions of the Royal Society A: Mathematical, Physical & Engineering Sciences, vol. 364, no. 1846, pp. 2335–2351, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  33. A. Maki, N. Umeda, and T. Ueta, “Melnikov integral formula for beam sea roll motion utilizing a non-Hamiltonian exact heteroclinic orbit: analytic extension and numerical validation,” Journal of Marine Science and Technology (Japan), vol. 19, no. 3, pp. 257–264, 2014. View at Publisher · View at Google Scholar · View at Scopus
  34. Y.-M. Lei and H.-X. Zhang, “Homoclinic and heteroclinic chaos in nonlinear systems driven by trichotomous noise,” Chinese Physics B, vol. 26, no. 3, Article ID 030502, 2017. View at Publisher · View at Google Scholar · View at Scopus
  35. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcation of Vector Fields, Springer-Verlag, New York, NY, USA, 1983. View at MathSciNet
  36. P. J. Holmes, “A nonlinear oscillator with a strange attractor,” Philosophical Transactions of the Royal Society of London, Series A: Mathematical and Physical Sciences, vol. 292, no. 1394, pp. 419–448, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  37. C. Cai, Z. Xu, and W. Xu, “Melnikov's analysis of time-delayed feedback control in chaotic dynamics,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 49, no. 12, pp. 1724–1728, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. J. C. Sprott, “A simple chaotic delay differential equation,” Physics Letters A, vol. 366, no. 4-5, pp. 397–402, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus